# SDR AALA991784

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Casting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL FIN - HORIZONTAL STABILIZER ATTACH LUGS HAD CORROSION IN BORE, BOTH LEFT AND RIGHT.  REMOVED CORROSION ON RIGHT LUG PER SB 727-55-7 AND SRM 55-30-6.  REMOVED CORROSION ON LEFT LUG PER ESO 11697 DATED 11-22-99.  (X)
